MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0750HPKPL
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: (b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f230500320 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The initial notification of this event was received on 11/12/2024, for which the event details were assessed and determined the event did not meet any regulatory reporting requirements.Additional information received from the issuer regarding the case on 12/02/2024, for which the complaint file was re-assessed for reportability and concluded that based on the additional information received, this complaint file will be updated to a reportable event.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "pres0750hpkpl was deployed into a splenic artery and would not detach.10 plus attempts were made and second detachment handle to no avail.The coil was retracted.During the coil being removed it prematurely detached and snapped half way down the implant.The rest of the coil in the microcatheter was attempted to be pushed in with a coil pusher and was ultimately flushed in to finish the case." update 02dec2024 - additional information received from the issuer: "1) was any of the implant protruding out of the mc when the detachment happened? yes, the coil was being retracted and was half in the mc and half in the vessel when the detachment happened.2) was any additional devices used in order to move/retrieve the implant coil? yes, they did open a coil pusher to try to push the coil the rest of the way in, however it didn't work and that is why the chose to flush the coil in.3) was there any impact to the patient following the implant coil being flushed into the treatment location? yes, the embolization was off target.Luckily, it was not in the parent vessel, so in this case a slightly off target embolization was still acceptable." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key21027267
Report Number3014162263-2024-00104
Device Sequence Number8310715
Product Code KRD
UDI-Device Identifier00810068567861
UDI-Public(01)00810068567861(11)230508(17)280508(10)F230500320
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0750HPKPL
Device Lot NumberF230500320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown